# SDR RAIA00405013

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 13,080 hours, 13,173 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: AS568226
- Condition: Deteriorated
- Location: Nr 1 Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - BLEED LEAK NR 1 INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 1 BLEED LINE SEAL UNDER CARGO BAY FLOOR.
